MathSciNet Relay Station
MathSciNet bibliographic data
MR2532448 41A46
Malykhin, Yu. V. Widths related to pseudo-dimension. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 73 (2009), no. 2, 109--122; translation in Izv. Math. 73 (2009), no. 2, 319–332
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement